Abstract operator-valued Fourier transforms over homogeneous spaces of compact groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Abstract operator-valued Fourier transforms over homogeneous spaces of compact groups. Groups, Geometry, and Dynamics, 11 (4). pp. 1437-1467. ISSN 1661-7207

Abstract

Metadata

Authors/Creators:
Keywords: Compact group, homogeneous space, coset space,Weil’s formula, dual homogeneous space, trigonometric polynomial, Fourier transform, Plancherel (trace) formula, Hausdorff–Young inequality, inversion formula, Poisson summation formula
Dates:
  • Published: 7 December 2017
  • Published (online): 7 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 12:39
Last Modified: 23 Mar 2020 12:39
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/ggd/434
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics